# SDR REXA2012050300622

- Difficulty date: May 3, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 11,527 hours, 7,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Latch
- Condition: Chafed
- Location: Bs 169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD FS 169.00 CHAFED BELOW RADOME LATCHES.  REMOVED CHAFING IAW SRM 51-12-00.  FOUND TO BE IN LIMITS SRM 53-00-00.
